# SDR V0XD201412200269

- Difficulty date: December 20, 2014
- Submitted: December 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,897 hours, 19,301 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Mount Bracket
- Part number: A6610911CDSP2019
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 GALLEY HAS TWO CORRODED MOUNTING BRACKETS.  REPLACED NR 1 GALLEY BRACKETS IAW CMM 25-33-42.
